zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Three-steps iterative algorithms for mixed variational inequalities. (English) Zbl 1111.65058
Three-step iterative algorithms for mixed variational inequalities are presented. For finding the approximation solution of various types of variational inequalities and complementarity problems, projection and contraction methods are used. Due to the presence of a nonlinear term in the mixed variational inequality, the projection method and its variant forms can not be applied to suggest iterative algorithms for solving mixed variational inequalities. In the case that the nonlinear term is a proper, convex and lower semicontinuous function, there exists an equivalence between the mixed variational inequalities and the fixed point and the resolvent equations. Main result: The new iterative method is obtained by using of three steps under suitable conditions. For the new method a proof of global convergence (requires only pseudomonotonicity) is proposed. Numerical experiments show that the authors’ method is more flexible and efficient to solve the traffic equilibrium problem.

MSC:
65K10Optimization techniques (numerical methods)
49J40Variational methods including variational inequalities
49M25Discrete approximations in calculus of variations
WorldCat.org
Full Text: DOI
References:
[1] Baiocchi, C.; Capelo, A.: Variational and quasi variational inequalities. (1984) · Zbl 0551.49007
[2] Bnouhachem, A.: A self-adaptive method for solving general mixed variational inequalities. J. math. Anal. appl. 309, 136-150 (2005) · Zbl 1074.49001
[3] Brezis, H.: Operateurs maximaux monotone et semigroupes de contractions dans LES espace d’hilbert. (1973)
[4] Cottle, R. W.; Giannessi, F.; Lions, J. L.: Variational inequalities and complementarity problems: theory and applications. (1980)
[5] Fukushima, M.: Equivalent differentiable optimization problems and descent methods for asymmetric variational inequality problems. Math. program. 53, 99-110 (1992) · Zbl 0756.90081
[6] Giannessi, F.; Maugeri, A.; Pardalos, P. M.: Equilibrium problems: nonsmooth optimization and variational inequality models. (2001) · Zbl 0979.00025
[7] Glowinski, R.; Lions, J. L.; Tremoliers, R.: Numerical analysis of variational inequalities. (1981)
[8] Harker, P. T.; Pang, J. S.: Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications. Math. program. 48, 161-220 (1990) · Zbl 0734.90098
[9] B.S. He, A class of implicit methods for monotone variational inequalities, Reports of the Institute of Mathematics 95-1 Nanjing University, PR China, 1995.
[10] He, B. S.; Liao, L. Z.: Improvement of some projection methods for monotone variational inequalities. J. optim. Theory appl. 112, 111-128 (2002) · Zbl 1025.65036
[11] He, B. S.; Yang, Z. H.; Yuan, X. M.: An approximate proximal-extradient type method for monotone variational inequalities. J. math. Anal. appl. 300, No. 2, 362-374 (2004) · Zbl 1068.65087
[12] Kinderlehrer, D.; Stampacchia, G.: An introduction to variational inequalities and their applications. (2000) · Zbl 0988.49003
[13] Noor, M. A.: Extragradient method for pseudomonotone variational inequalities. J. optim. Theory appl. 117, 475-488 (2003) · Zbl 1049.49009
[14] Noor, M. A.: New extragradient-type methods for general variational inequalities. J. math. Anal. appl. 277, 379-395 (2003) · Zbl 1033.49015
[15] Noor, M. A.: An implicit method for mixed variational inequalities. Appl. math. Lett. 11, 109-113 (1998) · Zbl 0941.49005
[16] Noor, M. Aslam: A class of new iterative methods for general mixed variational inequalities. Math. comput. Model. 31, 11-19 (2000) · Zbl 0953.49016
[17] Noor, M. Aslam: Some predictor -- corrector algorithms for multivalued variational inequalities. J. optim. Theory appl. 108, 659-670 (2001) · Zbl 0996.47055
[18] Noor, M. Aslam: Proximal methods for mixed quasi variational inequalities. J. optim. Theory appl. 115, 447-451 (2002) · Zbl 1033.49014
[19] Noor, M. Aslam: Pseudomonotone general mixed variational inequalities. Appl. math. Comput. 141, 529-540 (2003) · Zbl 1030.65072
[20] Noor, M. Aslam: Mixed quasi variational inequalities. Appl. math. Comput. 146, 553-578 (2003) · Zbl 1035.65063
[21] Noor, M. Aslam: Fundamentals of mixed quasi variational inequalities. Int. J. Pure appl. Math. 15, 137-258 (2004) · Zbl 1059.49018
[22] Noor, M. A.: Projection-proximal methods for general variational inequalities. J. math. Anal. appl. 318, 53-62 (2006) · Zbl 1086.49005
[23] Noor, M. A.; Bnouhachem, A.: Self-adaptive methods for mixed quasi variational inequalities. J. math. Anal. appl. 312, 514-526 (2005) · Zbl 1089.49016
[24] Rockafellar, R. T.: Monotone operators and the proximal point algorithm. SIAM, J. Control optim. 14, 877-898 (1976) · Zbl 0358.90053
[25] Solodov, M. V.; Svaiter, B. F.: Error bounds for proximal point subproblems and associated inexact proximal point algorithms. Math. program., ser. B 88, 371-389 (2000) · Zbl 0963.90064
[26] Solodov, M. V.; Svaiter, B. F.: A unified framework for some inexact proximal point algorithms. Numer. funct. Anal. optim. 22, 1013-1035 (2001) · Zbl 1052.49013
[27] Stampacchia, G.: Formes bilineaires coercivites sur LES ensembles convexes. CR acad. Sci., Paris 258, 4413-4416 (1964) · Zbl 0124.06401
[28] Yang, H.; Bell, M. G. H.: Traffic restraint, road pricing and network equilibrium. Transport. res. B 31, 303-314 (1997)